Anyone still have symptoms after treatment?

I took Harvoni and no longer have virus. However still have some symptoms after 2 years. Anyone else?


Community Answers
  • csharpe
    4 months ago

    I also finished Harvoni a couple of years ago and my leg and foot cramping are still awful. The Hep C did leave me with cirrhosis.

  • CaseyH moderator
    8 months ago

    Hi there 13v1lly, thanks for your question. I’ve heard this sentiment from many of our community members across the site–you are so not alone in this experience. I’m hoping some members will be able to chime in with their experiences and how they are managing/have managed these symptoms. I am curious though, have you talked with your doctor about any of these symptoms that you’re having? That may be a good next step to take. Your doctor may recommend ways to manage these and/or may be able to determine if these symptoms are related to your previous Hep C or another underlying issue. If you do get a chance to talk with your doctor, let us know what they say! We’re thinking of you and wishing you the best! -Casey, HepatitisC.net Team

  • Share Your Answer

    Poll